# SDR DALA2023060804668

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 127,590 hours, 18,389 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 183 LEFT AFT DOOR SLIDE LIGHT KEEPS FLASHING. CORRECTIVE ACTION: R/R LT AFT DOOR SLIDE LIGHT ASSY PER B767-300 AMM 52-73. OPS CHK NORMAL. (4911266)
